# SDR AALA20090826TUL08

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 34,909 hours, 16,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SKIN HAS IMPROPERLY INSTALLED RIVETS AND DEEP SKIN DENTS AT NUMBER 1 BEAM AFT END.  REMOVED RIVETS, REWORKED SKIN, INSTALLED INTERNAL DOUBLER, AND REPLACED FASTENERS UNDER SRM 53-04-00 FIG 31.
